Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/11108
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Bethe-Salpeter equation and a nonperturbative quark-gluon vertex
Author: Bender, A.
Detmold, W.
Thomas, A.
Roberts, C.
Citation: Physical Review C, 2002; 65(6):5203-5216
Publisher: American Physical Soc
Issue Date: 2002
ISSN: 0556-2813
1089-490X
Organisation: Special Research Centre for the Subatomic Structure of Matter
Statement of
Responsibility: 
A. Bender, W. Detmold, A. W. Thomas and C. D. Roberts
Abstract: A Ward-Takahashi identity preserving Bethe-Salpeter kernel can always be calculated explicitly from a dressed-quark-gluon vertex whose diagrammatic content is enumerable. We illustrate that fact using a vertex obtained via the complete resummation of dressed-gluon ladders. While this vertex is planar, the vertex-consistent kernel is nonplanar and that is true for any dressed vertex. In an exemplifying model the rainbow-ladder truncation of the gap and Bethe-Salpeter equations yields many results; e.g., π- and ρ-meson masses, that are changed little by including higher-order corrections. Repulsion generated by nonplanar diagrams in the vertex-consistent Bethe-Salpeter kernel for quark-quark scattering is sufficient to guarantee that diquark bound states do not exist.
Rights: ©2002 The American Physical Society
RMID: 0020020134
DOI: 10.1103/PhysRevC.65.065203
Appears in Collections:Special Research Centre for the Subatomic Structure of Matter publications

Files in This Item:
File Description SizeFormat 
hdl_11108.pdfPublished version278.04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.